# SDR SWAA2019120939453

- Difficulty date: November 14, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7300
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z CHANNEL CORRODED BETWEEN BS. 727 TO BS. 847, LBL 22. / REPAIRED Z CHANNEL IAW SRM AND DWG.
